What causes redness and pus on biopsy site on nose?
Hi ! Five days ago I had a tip of nose biopsy for another basal cell carcinoma. I cleansed the area as directed but am noticing redness & slight pus around site . Tried bacitracin ! Seemed to make it worse . Now I am just letting air get to it . Could this be a fungal infection & how can I treat it? Thank you for your help!
One month ago I had an area on my left small toe removed to biopsy to rule out verruca. The biopsy was inconclusive but there were some verruca similarities. Now my toe is so painful with burning and peeling skin. It is a little red and swollen, but not typical or obvious for infection with red streaks. I can t wear a shoe due to pain. There is a small amount clear liquid that can be squeezed out and it is very smelly.
My dad a few weeks ago did a prostate biopsy. Afterwards, bleeding was heavy so doctor put him on a catheter for 2 weeks and subsequently taken out. After the catheter was taken out, there was still blood and clots coming with the urine. After a week or so, the condition has gotten better but he s seeing some red or white tissues in his urine. What could be the cause?
Hi, can i know if my mother had a liver cirrhosis or a cancer is? is lever biopsy or cancer biopsy is necessary? cause the doctor in my country said is not good to do a liver or cancer biopsy cause it can danger the patient, is that true? What is the step to cure liver or cancer?
I m 23 male... I had anal pain for 2 weeks and when examined by surgeon he told it was type 2 haemerrhoid.. He advised me to use Hydrocortisone cream.. Used it for some days but after some days it starts to itch near the anus .. Not inside anus but skin near anus and in between buttocks .. It really itches at night ad hard to sleep..o discharge from anus in night I m sure... Is this some sort of allergy or fungal infection ... any treatment.. I used to have pinworms too but used albendazole and sure it is not causing any problem now...
I have what I believe to be Morgellons . My doctor diagnosed me with a fungal infection with staph. But, the medication is not helping... I seem to be getting more sores, I m always tired, I have what looks like strings coming out of my body and little black dots.. I have cleaned and washed Everything in my house, I even used lice shampoo on my hair and body before I went to doctor afraid I had scabies. I m afraid to tell my doctor or show him this stuff, caz from all I read about Morgellans, doctors don t even believe it exists! What should I do?
My 68 year old husband has a history of kidney stones. He had a lithotripsy 4 days ago for a kidney stone after having a stent placed for a week prior. The stone was intially lodged in the ureter but was too high to have a basket retrieval so it was pushed back into the kidney for the later lithotripsy. He was taken off Plavix and ASA he takes for 2 prior heart attacks. He was taking Hydrocodone every 4 hours for pain. He also has a hx of prostate cancer successfully treated by proton therapy. The stent was removed yesterday. He developed low abdominal discomfort, lethargy, loss of appetite and a low grade temp. He is voiding without difficulty. IVP was done today along with a urinalysis, CBC and chem profile but all is normal. Waiting on urine culture results. IM Rosefin and PO Ceclor was started today. He continues with the low grade temp, now no higher than 100.8 but has no appetite (is drinkining) and falls asleep at the drop of a hat. He is currently taking Acetaminaphen for the temp above 100, Ceclor 3x/day and Protonix. MD does not think problem could be a fungal infection. Just waiting now for urine culture results but my husband is miserable in the meantime. Any thoughts?
Hello Doc, I ve had an ear infection from past 3-4 yrs. The 1st time i visited a Dr. He gave me candibiotic eardrops for 21 days twice daily. The same came back after 2 months. When i visited the doctor, he prescribed the same medicine for the same period. But since then it keeps coming back. I am worried that the ear Infection(starts with itch then watery and then painful) is not getting cured by that medicine .. More over i feel it might have gotten immune to this particular medicine. He initially said it looks like fungal infection as i had dandruff. Should i continue with candibiotic ?
My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...
My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...